MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Voluntary report received as mw5111773.(b)(4) - (b)(6) 2022.Patient called and spoke to clinician regarding her experience.She states that she had a primary of attune implants done in (b)(6) 2019.She has had pain, swelling, and "feeling like it is loose" since the primary was done.She has also been limited in the distance she can walk.A recent bone scan has shown lucencies "suggestive of loosening of the tibial tray." she states the doctor feels he can "pluck the tray right out because it is rocking back and forth." a revision has yet to be scheduled because the doctor wants to rule out any infection first.A biopsy is scheduled for (b)(6) 2022.The patient plans to call the patient correspondence voicemail or email if she is provided with any more updates.The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
¿voluntary report received (mw5111773) depuy attune tibia plate failure.Fda safety report id# (b)(4)." doi: unknown; dor: unknown; affected side: unknown knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Removed infection in h6.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a1, a2 (age and dob).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d1, d2a, d2b, d4 (product code, udi, lot, pma/510k).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE PS RP INSRT SZ 5 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15527437
Report Number1818910-2022-19319
Device Sequence Number2506763
Product Code NJL
UDI-Device Identifier10603295052470
UDI-Public10603295052470
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-512
Device Catalogue Number151650512
Device Lot Number9099421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/18/2022
11/02/2022
11/28/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date10/31/2022
11/04/2022
12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM RT SZ 5 NAR CEM; ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE RP TIB BASE SZ 6 CEM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE TIBIAL INSERT; UNK ATTUNE KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale